Martin Tithonium (tithonium) wrote,
Martin Tithonium
tithonium

Uncomfortable in my own skin (purple hair or no)

So, I started on one 500mg tab of niaspan a day. For a week. Then 2. for a week. Then 3 (starting tomorrow), then 4.

The second dose ever, 1 tab, I woke up with my skin red and burning. No reactions since.

Until today. I'm sitting at work, and it's hot. I turn the fan on. It helps a tad. I ask my officemate. Nope, temperature normal. Ok, it's me. Good, explains why my skin feels completely devoid of moisture and slightly tight across the face. Went away after two or three hours.

Started happening again after I got home. Still kinda there.
And I'm only on half the eventual dosage. I'm supposed to go and get more blood tests to see how effective it's being after I'm up to the 2g/d dosage.

I'd better have, like, negative triglycerides and HDL in the billions. 'Cause this is REALLY unpleasant. I do not cope at all well with prolonged uncorrectable physical discomfort.
Tags: drugs
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments